# SDR SWAA2024030860716

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 42,149 hours, 25,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY ESCAPE PATH MARKING SYSTEM SECTION MISSING. LAST PORTION<[01] REINSTALLED AFT GALLEY PHOTOLUMINESCENT STRIP PER AMM 33-51-15
